# SDR HALA0700210

- Difficulty date: May 18, 2007
- Submitted: May 19, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 19,693 hours, 3,833 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 4502425C
- Part serial: 147973
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU WOULD NOT START AFTER 2 ATTEMPTS.  REMOVED AND REPLACED ECU AND RESEATED CONNECTOR AT APU COMPARTMENT.  OPS CHECK GOOD, WORK DONE IAW AMM 49-61-05.
